# SDR MWEA97408

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STA 351 ABOVE LONG 28L AND IN BETWEEN 26R AND 27R FUSE FRAME PREV REPAIR IMPROPER.  MAINT REPAIRED IAW SRM 53-03 FIG 2A.
